Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax, headachequeen

Posted by crow on August 10, 2004, at 13:47:23

In reply to Re: Topamax, kka, posted by headachequeen on June 1, 2004, at 16:26:08

> > Kat,
> > Glad to hear you are doing well. In your post you mentioned no hair loss "at this point" I started Topamax in Oct. at 25 mgs and then by March I was up to 175 mgs twice a day. in March I started having severe hair loss so I stopped taking topamax, then tried again in late April even at the low dose of 50mgs the hair loss started again. Did this happen to you and did the hair loss just stop?? I was taking vitamins, biotin, vitamins - E and B vitamins folic acid, seleninum, zinc, and a prenatal pill. Should I have just stuck it out, would the hair loss eventually stop? I am really wanting to give it another try but cannot lose the hair again. I was taking for migraines and weight loss and had much success without ANY of the side effects other than hair loss...any advice on trying the topamax again and avoiding hair loss. Any imput would be great! Thanks KKA
> >
>
> I lost hair with tegretol... scads of it... and panicked but could not... dared not stop taking it...
> when murph mentioned the biotin I felt like a fool as we give it to our Chows for hair problems along with megadoses of vitamin C... and 400 to 800 IU of vitamin E with zinc ...
> and of course virgin coldpressed olive oil... and a few other vitamins and mineral supplements to ensure they get the right stuff for their skin and hair, but especially the C... so why did I not think of it for myself??????
> where was the logic that the human was supposed to have to go with the opposable thumb????
>
> I have not had any more hair loss than was the norm since...
> I do find that my hair is dry at times but since I stopped using the wax in it that has changed...
>
> I really cannot claim any side effects other than the excessive thirst... but then I was always running around playing camel crossing desert even before the topomax....
> LOL
> kat

Hi kat,
My husband has been taking tomapax for about 4 months for migraines, the doctor has him up to 400mg per day(200am and 200pm)he hasn't expereinced hair loss but is having major problems diaria and appetite, it seems very unhealthy, just eating a small meal a day(if that), can't force himself to eat anything else. He has loss 40 lbs and it is obvious he should not be on the doses he's on, the doctor he has doesn't seem to have a firm grip on the medication, so my question to you, is when you went of the topamax how did you do it? How much did you taper at a time, and did you experience any of the symptons I've discribed? Thanks in advance for your reply.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:crow thread:50878
URL: http://www.dr-bob.org/babble/20040805/msgs/376057.html